# SDR SWAA2014121935175

- Difficulty date: October 9, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,566 hours, 65,982 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 BULKHEAD PRESS WEB CORRODED AT STATION 1016, STRINGER 22L TO 25L.  REPAIRED WEB IAW SRM & ER.
